# SDR SWIA2020042750337

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 280 BULKHEAD HAS EVIDENCE OF CORROSION WHERE THE WEB AND 280 CROSSBEAM MEET AT LBL 12   (C-CHECK) RO 4/23/2020   REPAIRED LH 280 BULKHEAD REF REO
